应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (4): 871-892    DOI: 10.1007/s10255-017-0704-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Valuation and Hedging Strategy of Currency Options under Regime-Switching Jump-Diffusion Model
Shou-ting CHEN1, Xun-di DIAO2, Ai-lin ZHU3
1 School of Mathematics and Physical Science, Xuzhou Institute of Technology, Xuzhou 221008, China;
2 Antai College of Economics & Management, Shanghai Jiao Tong University, Shanghai 200030, China;
3 Risk Management Department, Bank of Suzhou, Suzhou 215100, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9